MathSciNet Relay Station
MathSciNet bibliographic data
MR2233046 35L70 (35D05 35L15 35L80)
Yagdjian, Karen Global existence for the $n$-dimensional semilinear Tricomi-type equations. Comm. Partial Differential Equations 31 (2006), no. 4-6, 907–944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement